# SDR DALA2017082406395

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,067 hours, 37,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT CABIN EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND INSTALLED POWER SUPPLY M736 IAW AMM 33-51.  REPLACED THE BATTERY, OPS CHECKED GOOD IAW AMM 33-51.
